Alert archive / Oregon / Gale Warnings in 2012

Gale Warning 7, NWS Medford, OR

January 21, 2012

NWS Medford, OR issued this gale warning at Jan 21, 2012, 2:58 AM PST. It took effect at Jan 22, 2012, 1:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2012, 2:58 AM PST (10:58 UTC)
In effect from
Jan 22, 2012, 1:00 AM PST
Expired
Jan 22, 2012, 8:00 AM PST
In force
7 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WHUS76 KMFR 211058
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
258 AM PST SAT JAN 21 2012

PZZ350-356-370-376-220000-
/O.NEW.KMFR.SI.Y.0007.120121T1058Z-120122T0000Z/
/O.CON.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/
/O.UPG.KMFR.SR.A.0002.120122T1500Z-120123T0300Z/
/O.NEW.KMFR.SR.W.0003.120122T1800Z-120123T0300Z/
/O.NEW.KMFR.GL.W.0007.120122T0900Z-120122T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
258 AM PST SAT JAN 21 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY...
...STORM WARNING IN EFFECT FROM 10 AM TO 7 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY. A
STORM WARNING HAS ALSO BEEN ISSUED. THIS STORM WARNING IS IN
EFFECT FROM 10 AM TO 7 PM PST SUNDAY. IN ADDITION...A SMALL CRAFT
ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR
WINDS IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE STORM WATCH
IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN
EFFECT UNTIL 10 AM PST MONDAY. 

* SEAS: WEST SWELL DOMINATED SEAS 16 TO 2O FEET WITH DOMINANT
  PERIOD OF 13 SECONDS WILL BECOME A VERY CHAOTIC MIX OF WEST
  SWELL AND VERY STEEP AND HIGH WIND WAVES SUNDAY. SEAS WILL
  INCREASE TO 25 TO 30 FEET WITH OCCASIONAL 40 TO 45 FOOT SETS
  LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. WEST SWELL DOMINATED
  SEAS MOVE IN BEHIND THE FRONT SUNDAY EVENING...DECREASING TO
  SMALL CRAFT ADVISORY MONDAY AFTERNOON.

* WINDS: WEST WINDS 25 TO 30 KT WILL DECREASE LATE THIS AFTERNOON
  BELOW SMALL CRAFT ADVISORY. WINDS WILL INCREASE LATE SATURDAY
  NIGHT TO SOUTH GALES 35 TO 40 KT...INCREASING TO STORM FORCE
  WINDS 50 TO 55 KT MID SUNDAY MORNING INTO SUNDAY EVENING BEFORE
  DECREASING TO GALE STRENGTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SVEN
HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
838 
WHUS76 KMFR 212239
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
239 PM PST SAT JAN 21 2012

PZZ350-356-370-376-221145-
/O.CAN.KMFR.SI.Y.0007.000000T0000Z-120122T0000Z/
/O.CON.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/
/O.CON.KMFR.GL.W.0007.120122T0900Z-120122T1800Z/
/O.EXT.KMFR.SR.W.0003.120122T1800Z-120123T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
239 PM PST SAT JAN 21 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM PST SUNDAY...
...STORM WARNING NOW IN EFFECT FROM 10 AM TO 4 PM PST SUNDAY...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS. THE STORM WARNING IS NOW IN EFFECT FROM
10 AM TO 4 PM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN
EFFECT UNTIL 10 AM PST MONDAY. A GALE WARNING REMAINS IN EFFECT
FROM 1 AM TO 10 AM PST SUNDAY. 

* SEAS: WEST SWELL DOMINATED SEAS 16 TO 20 FEET WITH DOMINANT
  PERIOD OF 14 SECONDS WILL BECOME A VERY CHAOTIC MIX OF WEST
  SWELL AND VERY STEEP AND HIGH WIND WAVES SUNDAY. SEAS WILL
  INCREASE TO 25 TO 30 FEET WITH OCCASIONAL 40 TO 45 FOOT SETS
  LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. WEST SWELL DOMINATED
  SEAS MOVE IN BEHIND THE FRONT SUNDAY EVENING...DECREASING TO
  SMALL CRAFT ADVISORY MONDAY AFTERNOON.

* WINDS: WEST WINDS HAVE DECREASED TO 15 TO 20 KT WITH GUSTS TO
  NEAR 30 KT...BELOW SMALL CRAFT ADVISORY. WINDS WILL INCREASE
  LATE TONIGHT TO SOUTH GALES 35 TO 40 KT...INCREASING TO STORM
  FORCE WINDS 50 TO 55 KT WITH GUSTS TO 70 KT MID SUNDAY MORNING
  INTO SUNDAY EVENING BEFORE DECREASING TO GALE STRENGTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SK

HTTP://WWW.WEATHER.GOV/MEDFORD
829 
WHUS76 KMFR 221056
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
256 AM PST SUN JAN 22 2012

PZZ350-356-370-376-230000-
/O.EXT.KMFR.GL.W.0007.000000T0000Z-120122T1600Z/
/O.EXT.KMFR.SE.W.0005.000000T0000Z-120124T0000Z/
/O.EXT.KMFR.SR.W.0003.120122T1600Z-120123T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
256 AM PST SUN JAN 22 2012

...GALE WARNING NOW IN EFFECT UNTIL 8 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 PM PST MONDAY...
...STORM WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST
THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 8 AM PST THIS MORNING.
THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 PM PST
MONDAY. THE STORM WARNING IS NOW IN EFFECT FROM 8 AM THIS MORNING
TO 4 PM PST THIS AFTERNOON. 

* SEAS: WEST SWELL DOMINATED SEAS 16 TO 20 FEET WITH DOMINANT 
  PERIOD OF 14 SECONDS WILL BECOME A VERY CHAOTIC MIX OF WEST 
  SWELL AND VERY STEEP AND HIGH WIND WAVES SUNDAY. SEAS WILL 
  INCREASE TO 25 TO 30 FEET WITH OCCASIONAL 40 TO 45 FOOT SETS 
  LATE SUNDAY MORNING INTO SUNDAY AFTERNOON. WEST SWELL 
  DOMINATED SEAS MOVE IN BEHIND THE FRONT SUNDAY EVENING...
  DECREASING TO SMALL CRAFT ADVISORY MONDAY AFTERNOON. 

* WINDS: SOUTH GALES 35 TO 40 KT...INCREASING TO STORM FORCE
  WINDS 45 TO 55 KT WITH OCCASIONAL GUSTS TO NEAR 70 KT MID MORNING
  INTO LATE AFTERNOON BEFORE DECREASING TO GALE STRENGTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 20, 9:20 PM PST, 5 hours 38 minutes earlier.

Area forecast discussion, Jan 20, 9:20 PM PST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
920 PM PST FRI JAN 20 2012

.DISCUSSION...BANDS OF MODERATE TO HEAVY RAIN MOVED THROUGH
SOUTHWEST OREGON EARLIER AND HAVE NOW MOVED PAST KLAMATH FALLS.
LOCALIZED FLOODING WAS REPORTED IN THE ILLINOIS VALLEY AND KLAMATH
FALLS AREAS. EXPECT THE BAND TO MOVE INTO MODOC COUNTY AROUND
MIDNIGHT. SNOW LEVEL HAS RISEN TO 5500 FEET FOR SOUTHWEST OREGON
AND FAR WESTERN SISKIYOU COUNTY BUT STAYING AROUND THE VALLEY
FLOOR ELSEWHERE.

EXPECT LIGHT PRECIPITATION TO CONTINUE OVERNIGHT AND LIGHTEN A BIT
SATURDAY AND SATURDAY NIGHT. HOWEVER THE LATEST MODEL RUNS ARE
STILL CONSISTENT AT BRINGING ANOTHER STRONG LOW PRESSURE TOWARD
NORTHERN OREGON WATERS. PRESSURE GRADIENTS WITH THIS NEXT SYSTEM
APPEARS NOT TO BE AS STRONG AS THE LAST SYSTEM...BUT WILL STILL BE
STRONG ENOUGH TO GENERATE DAMAGING WINDS AT THE COAST AND SOUTH GALES
IN THE COASTAL WATERS. OREGON HIGHWAY 31 BETWEEN PAISLEY AND
SUMMER LAKE WILL LIKE SEE ANOTHER ROUND OF DAMAGING CROSS WINDS.
WINDS ARE EXPECTED TO PICK UP IN THE SHASTA VALLEY AND SOUTHERN
JACKSON COUNTY BUT SPEED SHOULD BE IN THE ADVISORY RANGE.

WILL LET THE SMALL STREAM FLOOD ADVISORY IN KLAMATH COUNTY EXPIRE
AT 9:30 AS BANDS OF HEAVY RAIN HAS MOVED EAST. THE COQUILLE RIVER
AT COQUILLE REMAINS STEADY ABOVE FLOOD STAGE AND WILL BE SLOW TO
RECEDE SATURDAY. CURRENT FORECAST BRINGS THE STAGE BELOW FLOOD
SUNDAY MORNING.

&&

.AVIATION...VFR CONDITIONS EXIST AT MOST AIRFIELDS AT THIS TIME. THE
EXCEPTIONS ARE IN SOUTHWEST UPSLOPE AREAS SUCH AS THE CURRY COAST
AND SISKIYOU COUNTY. MOUNTAINS ARE ALSO OBSCURED. A STRONG FRONTAL
BAND WILL CONTINUE TO MOVE THROUGH THE AREA WITH SHOWERS OVERNIGHT.
CEILING CATEGORIES ARE LIKELY TO DROP ONE TO TWO CATEGORY
OVERNIGHT WITH THE SHOWERS. IF THERE ARE BREAKS IN CLOUDS, KMFR
AND KRBG COULD COME BELOW MVFR BRIEFLY AROUND DAY BREAK.

&&

.PREV DISCUSSION... /ISSUED 358 PM PST FRI JAN 20 2012/

DISCUSSION...
ANOTHER BUSY DAY WITH YET ANOTHER STRONG AND WET FRONTAL SYSTEM
MOVING ACROSS THE AREA AT THIS TIME. CURRENT HEADLINES APPEAR TO
BE ON TRACK. THE MOST CHALLENGING PARTS OF THE FORECAST TODAY ARE
PRECIPITATION AMOUNTS AND SNOW LEVELS. MOUNT SHASTA CITY HAS
CHANGED BACK TO SNOW AFTER BEING RAIN MOST OF THE DAY...WHILE
SNOWMAN'S SUMMIT ON HIGHWAY 89 HAS BEEN HEAVY WET SNOW ALL
AFTERNOON. MODELS INDICATE A WARM SECTOR PUSHING IN FROM THE
SOUTHWEST WHICH HAS PUSHED THE FREEZING LEVEL TO 7000 FEET ON THE
MEDFORD AFTERNOON SOUNDING. EXPECT SOME AREAS WILL SEE RAIN UP
ABOUT 6000 FEET BEFORE SNOW LEVELS RAPIDLY FALL LATE THIS EVENING
THROUGH SATURDAY. THE HEAVIEST PRECIPITATION WILL OCCUR THIS
EVENING...TURNING SHOWERY OVERNIGHT. DUE TO FALLING SNOW LEVELS
INTO AREAS WHERE THERE WILL BE MORE IMPACT ON ROADWAYS SOME OF THE
SNOW HEADLINES HAVE BEEN EXTENDED INTO SATURDAY DESPITE LIGHT
AMOUNTS EXPECTED THEN.

SOME HIGH WIND AND WINTER STORM WATCHES HAVE BEEN ISSUED FOR THE
NEXT STORM SUNDAY INTO SUNDAY NIGHT AS THIS STORM SYSTEM IS
LOOKING TO BE QUITE SIGNIFICANT FOR COASTAL AREAS AND SISKIYOU
COUNTY. IT WILL BE WINDY MOST AREAS AS WELL...AND SNOW LEVELS LOOK
TO BE NEAR 2500 FEET.

AFTER SNOW SHOWERS ON MONDAY IT LOOKS AS IF THE STORM TRACK WILL
SHIFT MOSTLY NORTHWEST TO THE COAST AND UMPQUA AND POINTS
NORTHWARD FOR TUESDAY THROUGH THURSDAY. THESE STORMS ARE WEAKER
THAN THE LAST FEW AND THE CURRENT ONE AND THE ONE LATER THIS
WEEKEND. EXPECT COLD AIR TO RETURN NEXT FRIDAY INTO NEXT WEEKEND
WITH A COOL AND POSSIBLY SHOWERY LA NINA PATTERN THE MOST LIKELY
RESULT.

AVIATION...
VFR CONDITIONS EXIST AT MOST AIRFIELDS AT THIS TIME. THE
EXCEPTIONS ARE IN SOUTHWEST UPSLOPE AREAS SUCH AS THE CURRY COAST
AND SISKIYOU COUNTY. MOUNTAINS ARE ALSO OBSCURED. A STRONG FRONTAL
BAND IS MOVING THROUGH THE AREA NOW AND WILL CONTINUE TO DO SO
THIS EVENING BEFORE PRECIPITATION BECOMES SHOWERY. CEILING
CATEGORIES ARE LIKELY TO DROP ONE TO TWO CATEGORY OVERNIGHT WITH
THE SHOWERS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 5500 FEET
     FOR ORZ030-031.
     HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR ORZ031.
     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     ORZ031.
     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     ORZ021-022.
     HIGH SURF WARNING FROM MIDNIGHT TONIGHT TO 4 AM PST SUNDAY FOR
     ORZ021-022.
     WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 4000 FEET
     FOR ORZ027-028.
     WINTER STORM WARNING UNTIL 10 AM PST SATURDAY ABOVE 5000 FEET
     FOR ORZ027-028.
     WIND ADVISORY UNTIL 9 PM PST THIS EVENING FOR ORZ026.

CA...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 5500 FEET
     FOR CAZ085.
     WINTER STORM WARNING UNTIL 4 PM PST SATURDAY ABOVE 3500 FEET FOR
     CAZ080.
     WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
     NIGHT ABOVE 2500 FEET FOR CAZ080.
     WINTER STORM WARNING UNTIL 4 PM PST SATURDAY ABOVE 3500 FEET FOR
     CAZ082.
     WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
     NIGHT FOR CAZ082-083.
     WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR CAZ081.
     WINTER STORM WARNING UNTIL 4 PM PST SATURDAY FOR CAZ083.
PZ...STORM WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     PZZ350-356-370-376.
     GALE WARNING UNTIL 1 AM PST SATURDAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 10 AM PST MONDAY FOR
     PZZ350-356-370-376.

08/99/99
Hazardous weather outlook, Jan 20, 4:11 PM PST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
411 PM PST FRI JAN 20 2012

PZZ350-356-370-376-220015-
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SRORM WARNING IN EFFECT UNTIL 7 PM PST. SEE COASTAL WATERS
FORECAST FOR DEATILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING.
SEE COASTAL WATERS FORECAST FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-220015-
SOUTH CENTRAL OREGON COAST-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WEATHER
MESSAGE FOR DETAILS. FLOOD WARNING CONTINUES FOR THE COQUILLE
RIVER AT COQUILLE. SEE FLOOD STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING. SEE WEATHER MESSAGE FOR DETAILS. FLOOD WARNING FOR THE
COQUILLE RIVER AT COQUILLE CONTINUES. HIGH SURF WARNING IN EFFCT
FROM EARLY SATURDAY MORNING THROUGH EARLY SUNDAY MORNING. SEE
COASTAL HAZARD MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ022-220015-
CURRY COUNTY COAST-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH WIND WARNING IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH WIND WATCH IN EFFCET FROM SUNDAY MORNING THROUGH SUNDAY
EVENING. SEE WEATHER MESSAGE FOR DETAILS. HIGH SURF WARNING IN
EFFECT FROM EARLY SATURDAY MORNING THROUGH EARLY SUNDAY MORNING.
SEE COASTAL HAZARD MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ026-220015-
JACKSON COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND ADVISORY REMAINS IN EFFECT THROUGH 7 PM PST. SEE WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-220015-
CENTRAL SISKIYOU COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND ADVISORY REMAINS IN EFFECT THROUGH 10 PM PST. SEE WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-220015-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING IN EFFECT ABOVE 5000 FEET. WINTER WEATHER
ADVISORY IN EFFECT ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER STORM WARNING AND WINTER WEATHER ADVISORY CONTINUES TO 10
AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ029-030-220015-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER WEATHER ADVISORY IN EFFECT ABOVE 5500 FEET. SEE WINTER
WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-ORZ031-220015-
WESTERN SISKIYOU COUNTY-CENTRAL AND EASTERN LAKE COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST. SEE WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THRIYGH SUNDAY
EVENING. SEE WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-083-220015-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING IN EFFECT ABOVE 3500 FEET. SEE WINTER WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER STORM WARNING CONTINUES TO 4 PM PST SATURDAY. WINTER STORM
WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ085-220015-
MODOC COUNTY-
411 PM PST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER WEATHER ADVISORY ABOVE 5500 FEET. SEE WINTER WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 5:35 PM PSTAreal Flood AdvisoryMFRJosephine3 hr
Jan 20, 6:49 PM PSTAreal Flood AdvisoryMFRKlamath3 hr
Jan 20, 6:53 PM PSTGale WarningMFR6 hr
Jan 21, 2:58 AM PSTSmall Craft Advisory for WindsMFR12 hr
Jan 21, 2:58 AM PSTStorm WarningMFR36 hr
Jan 21, 7:35 AM PSTRiver Flood WatchMFRCoos, Curry, Douglas11 hr
Jan 21, 9:07 AM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas25 hr
Jan 21, 3:28 PM PSTWinter Storm WarningMFRDouglas, Jackson, Josephine, Klamath38 hr
Jan 21, 3:42 PM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Lake30 hr
Jan 21, 3:42 PM PSTWind AdvisoryMFRJackson30 hr

Nearby

Gale Warnings in Oregon, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.